# SDR USAA2011121900004

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 64,746 hours, 41,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT NEAR R1 DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT FIXTURE NEAR R1 DOOR PER AMM 33-51-22-201.  OPS CHECK GOOD.
